# SDR COMA0560163

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 17,634 hours, 16,907 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9468 - LT THRUST REVERSER UNLOCKED MESSAGE.  ADJUSTED THE PDU, OPERATIONAL CHECK SATISFACTORY.
